Sunday, February 13, 2011

Stream of Consciousness Sunday: Anti-life

Sunday!  Again!  Time for the wonderful:

OK, sorry for this one, folks.  Please forgive just one more whiny rant. Then I am DONE!


"Antibiotics" means anti-life. and I don't take them often (less than once a year) and I hate talking them, but when they're necessary they make all the difference in the world.

How much do I hate how much I have been whining and whingeing on my blog lately, going on & on about how awful I feel? a LOT. I apologize. I don;t like being a whiney whiner. It is just the convergence of so much crap.

Just as I was FINALLy feeling about 90% recovered from my January's gall bladder surgery? I came down with a stupid head cold. It seemed like nothing much at first, annoying, but then instead of getting better it lingered, got worse, and I started feeling just generally awful, deeply fatigued.

I kept carrying on, and stupidly, of course, on a day I felt a little better I went out and got everything done that I had not been able to do on the down days preceding it, causing me to completely fall apart the next day. I have kids, one with autism, I have a mother who needs to go to doctors. Mom's not allowed to be sick, remember?

This past friday I FINALY hauled myself off to doctor who diagnosed me with a really nasty sinus infection PLUS bronchitis.  He was even saying things like "Wow, that's really inflamed in there!" Um, not what you really want to hear from a man with a scope up your nose. And can I say OW! that's the first time anyone ever did that to me. and? It fucking HURTS! Especially when you're infected and inflamed (Duh!)

Anyway, I'm on this really nasty heavy duty antibiotic (Levaquin if you must know). I HATE this antibiotic passionately. It is anti-life. And the crazy thing? I ASKED for it. I said to the doctor: let's pretend you gave me a Z-pack and I took it and then started feeling better but as soon as it was two days past my last dose I strted feeling worse again and came back to you and then you prescribed the evil but effective Levaquin.  Let's just skip that whole first part and cut to the chase, give me the bad shit.

(OK I didn't say "shit" to the Doctor, just thought it loudly) Because Levaquin, for me?  It completely knocks me on my ass with intense fatigue, constant low-grade nausea and  dizziness / wooziness. And did I mention how expensive it is? $13 dollars a PILL is my CO-PAY.  But also?  It fucking works. (It also, apparently, causes me to curse much more frequently in my blog than usual, sorry!)

SO this is my LAST whiny rant about feeling like shit.  Even if I keel over tomorrow, I won't blog about it - promise!


OK, I went a little over 5 minutes. So sue me. 

Also?  Did I mention that it's 6 AM and I have not really been to bed. Because besides knocking me on my ass?  This antibiotic also makes me wired and jittery.

So the 2 hours of sleep I got sitting up on the sofa is all I'm getting tonight.  So it's going to be FUN being me (or married to me) today.

Cheers, folks! 

New to Stream of Consciousness Sundays?  Here's the beef:
  • Set a timer and write for 5 minutes only.
  • Write an intro to the post if you want but don’t edit the post. No proofreading or spell-checking. This is writing in the raw.
You can do it, too!  Click on the link and let's hear your 5 (or so) minutes of brilliance...